MathSciNet Relay Station
MathSciNet bibliographic data
MR1469406 (99a:11012) 11B05 (11B75)
Frenkel, P. E. Integer sets with distinct subset sums. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3199–3200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement